# SDR UPS07849300

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Engine: Cfmint CFM562AFR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT FL370, NR 4 ENGINE FLAMED OUT.  NOTED NR 4 BOOST PUMP OFF.  RESTARTED AFTER SECOND ATTEMPT.  REMOVED AND REPLACED NR 4 MAIN FUEL FILTER IAW DC8 MM 73-10-02-4.  FILTER WAS CLEAN.  INSP CHIP DETECTOR IAW DC8 MM 79-20-05-2.  RAN ENG.  STARTED AND RAN OK.  CHECKED EDP PRESS & IDLE (19 PSI) PER DC8 MM 73-10-01-2.  COULD NOT DUPLICATE PROBLEM.
